LOCAL SOLVABILITY OF OVERDETERMINED SYSTEMS DEFINED BY COMMUTING 1ST-ORDER DIFFERENTIAL-OPERATORS

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)401-421
JournalCommunications on Pure and Applied Mathematics
Volume39
Issue number3
StatePublished - May 1986

Cite this

@article{adf7923b21d14f2589142463ab98decd,
title = "LOCAL SOLVABILITY OF OVERDETERMINED SYSTEMS DEFINED BY COMMUTING 1ST-ORDER DIFFERENTIAL-OPERATORS",
author = "D YANG",
year = "1986",
month = "5",
language = "English",
volume = "39",
pages = "401--421",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - LOCAL SOLVABILITY OF OVERDETERMINED SYSTEMS DEFINED BY COMMUTING 1ST-ORDER DIFFERENTIAL-OPERATORS

AU - YANG, D

PY - 1986/5

Y1 - 1986/5

M3 - Article

VL - 39

SP - 401

EP - 421

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -